×

Found 6,134 Documents (Results 1–100)

100
MathJax

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

Multiple positive solutions for one dimensional third order \(p\)-Laplacian equations with integral boundary conditions. (English) Zbl 07490422

Acta Math. Appl. Sin., Engl. Ser. 38, No. 1, 116-127 (2022); erratum ibid. 38, No. 2, 512 (2022).
MSC:  34B10 34B18 47N20
PDF BibTeX XML Cite
Full Text: DOI

Assessing the frequency dispersion influence on the solitary-wave interaction with a constant sloping beach. (English. Russian original) Zbl 07502481

J. Appl. Mech. Tech. Phys. 62, No. 4, 624-632 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 114-123 (2021).
MSC:  76-XX 86-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software